# SDR FDEA2020060321107

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 85,174 hours, 21,893 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Sprocket
- Part number: AJH7079501
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT THS DRIVE CHAIN OUTBOARD IDLER SPROCKET DAMAGED AND MISSING BEARING, FOUND DURING HORZ STAB LUBE.
